# SDR MWEA020126

- Difficulty date: February 12, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 43,849 hours, 32,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5956029223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 351 CEILING SUPPORT AT THE LEFT OUTBOARD END HAS CORROSION IN SEVERAL AREAS.  FORMED AND INSTALLED NEW SUPPORT.
